# SDR REXA2025022700234

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 35,146 hours, 25,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: SH670319133
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT VISIT, MAINTENANCE FOUND MAIN PASSENGER DOOR AFT CAM FITTING FOR THE AFT PULL IN LEVER CRACKED. REMOVED AND REPLACED CAM FITTING, PERFROMED OPERATIONAL CHECK OF MAIN PASSENGER DOOR AND ADJUSTMENT CHECK OF THE MAIN PASSENGER DOOR IAW AMM 53-21-23 AND AMM 52-11-00
